# SDR 08FDEA00946

- Difficulty date: March 14, 2008
- Submitted: March 14, 2008
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 36,499 hours, 24,558 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: A5796505000100
- Condition: Eroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLAP FAIRING 634 AB/BB; FWD END IS ERODED.  REPAIRED ERROSION BY REMOVING THE DAMAGE AND APPLIED A WET LAY UP IAW A310 SRM   57-20-35.
